Parametric bufferness in systems of parabolic and hyperbolic equations with small diffusion

Authors

  • A. Yu. Kolesov Ярослав. ун-т, Россия
  • E. F. Mishchenko
  • N. Kh. Rozov Моск. ун-т, Россия

Abstract

We investigate the problem of parametric excitation of oscillations in systems of parabolic and hyperbolic equations with small coefficient of diffusion. We establish the phenomenon of parametric bufferness, i.e., the existence of an arbitrary fixed number of stable periodic solutions for a proper choice of the parameters of equations.

Published

25.01.1998

Issue

Section

Research articles

How to Cite

Kolesov, A. Yu., et al. “Parametric Bufferness in Systems of Parabolic and Hyperbolic Equations With Small Diffusion”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 1, Jan. 1998, pp. 22–35, https://umj.imath.kiev.ua/index.php/umj/article/view/4969.